# SDR IPXA2015040687732

- Difficulty date: April 6, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 14,211 hours, 9,900 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536122
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8, MAIN CABIN FLOR PANEL 241XEF HAS DAMAGE TO CORE.  FABRICATED NEW FLOOR PANEL IAW SREO B757-9692-H.
